Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 6:03 PM EDT for Albany County, New York. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 6:03 PM EDT (22:03 UTC)
- Expired
- Jun 19, 2007, 7:15 PM EDT
- In force
- 72 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Albany County, NY
The radar
The Albany radar (KENX), 6 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:35 PM EDT | HAIL 1.5 | Voorheesville, NY | PING PONG BALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:23 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 192204
SVRALY
NYC001-192315-
/O.NEW.KALY.SV.W.0063.070619T2203Z-070619T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 715 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALTAMONT TO 9 MILES SOUTHWEST
OF BERNE TO 10 MILES SOUTHWEST OF PRESTON HOLLOW...OR ALONG A LINE
EXTENDING FROM 8 MILES WEST OF ROTTERDAM TO 13 MILES SOUTHEAST OF
COBLESKILL TO 12 MILES NORTHEAST OF ROXBURY...AND MOVING EAST AT 15
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BERNE BY 615 PM EDT...
ALTAMONT BY 620 PM EDT...
PRESTON HOLLOW BY 625 PM EDT...
WESTERLO...VOORHEESVILLE...GUILDERLAND AND COLONIE BY 645 PM EDT...
LATHAM AND LOUDONVILLE BY 700 PM EDT...
FEURA BUSH BY 705 PM EDT...
NICKEL SIZE HAIL HAS BEEN REPORTED IN DELANSON WITH THIS STORM. IF
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
PROPERTY.
LAT...LON 4274 7412 4255 7423 4241 7423 4246 7379
4255 7375 4277 7371
$$
JPV/SNYDER2 follow-up statements
000
WWUS51 KALY 192242
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EDT TUE JUN 19 2007
NYC001-192315-
/O.CON.KALY.SV.W.0063.000000T0000Z-070619T2315Z/
ALBANY NY-
642 PM EDT TUE JUN 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR ALBANY COUNTY...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FORT HUNTER TO SOUTH
WESTERLO...OR ALONG A LINE EXTENDING FROM ROTTERDAM TO 17 MILES
SOUTHWEST OF DELMAR...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SLINGERLANDS...NORTH BETHLEHEM...MCKOWNVILLE AND KARNER BY 650 PM
EDT...
VERDOY...SPAWN HOLLOW...SOUTH ALBANY AND SHAKERS BY 655 PM EDT...
WEST ALBANY AND SOUTH BETHLEHEM BY 700 PM EDT...
LAT...LON 4274 7408 4255 7414 4241 7423 4246 7379
4255 7375 4277 7371
$$
JPV000
WWUS51 KALY 192315
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
714 PM EDT TUE JUN 19 2007
NYC001-192324-
/O.EXP.KALY.SV.W.0063.000000T0000Z-070619T2315Z/
ALBANY NY-
714 PM EDT TUE JUN 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR ALBANY COUNTY EXPIRES AT 715
PM EDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4274 7408 4255 7414 4241 7423 4246 7379
4255 7375 4277 7371
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:35 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 19, 3:35 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 335 PM EDT TUE JUN 19 2007 .SYNOPSIS... A VERY WARM AND HUMID SOUTHWEST FLOW OF AIR WILL CONTINUE INTO TONIGHT. A COLD FRONT WILL CROSS THE REGION LATER TONIGHT. THERE WILL BE SHOWERS AND THUNDERSTORMS AHEAD OF AND ALONG THE FRONT. BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL RETURN TO THE REGION BY WEDNESDAY AFTERNOON. ANOTHER DISTURBANCE WILL APPROACH THURSDAY AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/... CONVECTION FIRING UP ALONG A PRE-FRONTAL TROUGH THAT EXTENDS FROM NORHTERN HAMILTON COUNTY TO NEAR BINGHAMTON. CELLS ARE MOVING NORTHEAST ALONG THIS BOUNDARY...SO EASTWARD PROGRESSION WILL BE SLOW. EXPECT THIS LINE WILL EXTEND FROM THE LAKE GEORGE AREA TO THE CATSKILLS BY 6-7 PM. FROM PREVIOUS DISCUSSION...CONCERNING CONVECTION THAT WILL FORM NEAR THE COLD FRONT. WE FORESEE A LINE OF CONVECTION FORMING AHEAD OF THE COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE REGION 00Z-06Z. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. HEAVY RAIN CONTINUES TO BE A SUBSTANTIAL THREAT WITH PWATS IN THE 1.5-1.75 RANGE WHICH IS 150-175% ABOVE NORMAL. THE WRF CREATES A CONVECTIVE DELUGE FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF RAINFALL 00Z-12Z. THE GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL 0.5-1.5 OF RAINFALL. OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z MREFS SHOW PWATS DEPICT PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVERNIGHT. THE REGION NEEDS TO RAINFALL TOO. CONVECTIVE EVOLUTION AND MODE WILL MATTER...THOUGH CORFIDI VECTORS UTILIZING THE MESO BETA ELEMENTS OFF BUFKIT FOR THE GFS AND WRF PROFILES SHOW THINGS MOVING ALONG WITH THE FRONT. SPC HAS INCLUDED ENTIRE FORECAST AREA IN A SEVERE THUNDERSTORM WATCH THROUGH 1100 PM. && .SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/... A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL REGION NORTH AND WEST. THE SHOWERS SHOULD END AROUND 12Z OVER WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA. SUBSIDENCE QUICKLY TAKES PLACE ON WEDNESDAY WITH LINGERING SHOWERS ACROSS THE EASTERN COUNTIES ENDING BY NOON. COOLER AND DRIER AIR FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON HIGH TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER PLENTY OF SUNSHINE. && .LONG TERM /THURSDAY THROUGH TUESDAY/... TROUGH AND A REINFORCING COLD FRONT WILL CROSS THE REGION THURSDAY AFTERNOON AND EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS... WITH ANOTHER SYSTEM SATURDAY AFTERNOON AND NIGHT. OTHERWISE DRY THROUGH THE PERIOD WITH NORMAL TO A LITTLE BELOW NORMAL TEMPS. ON TUESDAY A WARMER AND MORE HUMID AIRMASS WILL BEGIN TO MOVE IN. && .AVIATION /19Z MONDAY THROUGH SUNDAY/... EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS. ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z. THE SHRAS AND TSRAS WILL INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN THIS TIME FRAME. FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME MVFR MIXED IN PRIOR TO 00Z. AFTER 00Z...IFR VSBYS AND ISOLD IFR CIGS WILL BE POSSIBLE. FOR NOW...WE LEANED TOWARDS MVFR CIGS AND VSBYS...EXCEPT AT KGFL. THE FRONT CLEARS THE REGION BETWEEN 09Z-12Z. THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS. OUTLOOK... WED...VFR. ISOLD AM SHRA. THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA. FRI...VFR. NO SIG WX. SAT...VFR. CHANCE FOR SHRA/TSRA. SUN...VFR. && .FIRE WEATHER... SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR SHOWERS FROM WEST TO EAST. EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE 90-100 PERCENT TONIGHT...AND AGAIN WED NT. MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO 5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST VALUES ACROSS THE CATSKILLS. && .HYDROLOGY... SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT. THIS SHOULD PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE. WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN 1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD. HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO EARLY THU. ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO THE NRN EXTENT OF THE HSA ON THU. ANOTHER DRY STRETCH WITH COOLER THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 19, 3:38 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 338 PM EDT TUE JUN 19 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 338 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND PRIOR TO 11 PM. PLEASE SEND REPORTS OF LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN ...OR THE 1 800 SPOTTER NUMBERS. TAW
In the hours before
Local storm report, Jun 19, 4:08 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
408 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG RUSSIA 43.26N 75.08W
06/19/2007 HERKIMER NY LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
0230 PM TSTM WND DMG OHIO 43.32N 74.98W
06/19/2007 HERKIMER NY LAW ENFORCEMENT
TREES DOWN.
&&Local storm report, Jun 19, 5:00 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL STRATFORD 43.18N 74.69W
06/19/2007 M0.88 INCH FULTON NY FIRE DEPT/RESCUE
&&
EHELLERLocal storm report, Jun 19, 5:06 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL JOHNSTOWN 43.01N 74.37W
06/19/2007 E1.00 INCH FULTON NY TRAINED SPOTTER
0505 PM HAIL 4 WSW JOHNSTOWN 42.99N 74.45W
06/19/2007 E1.75 INCH FULTON NY TRAINED SPOTTER
&&
EHELLERSpecial weather statement, Jun 19, 5:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 532 PM EDT TUE JUN 19 2007 NYZ039-041-042-050-082-083-192200- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY- SOUTHEAST WARREN NY-SOUTHERN FULTON NY-NORTHERN FULTON NY- 532 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS IN SARATOGA...WARREN AND FULTON COUNTIES... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DAY CENTER TO EDINBURG TO 7 MILES SOUTHWEST OF GALWAY...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF WARRENSBURG TO 19 MILES NORTHEAST OF GLOVERSVILLE TO AMSTERDAM...AND MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... DAY CENTER BY 545 PM EDT GALWAY BY 550 PM EDT ROCK CITY FALLS...LAKE LUZERNE-HADLEY...BURNT HILLS AND LAKE LUZERNE CAMPGROUND BY 600 PM EDT SNYDER
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:01 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 59 min |
| Jun 19, 3:57 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 63 min |
| Jun 19, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 65 min |
| Jun 19, 5:24 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 51 min |
| Jun 19, 5:49 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 56 min |
| Jun 19, 5:53 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 67 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.